Advanced

Differential operators for a scale of Poisson type kernels in the unit disc

Olofsson, Anders LU (2014) In Journal d'Analyse Mathematique 123. p.227-249
Abstract
In this paper, we introduce a scale of differential operators which is shown to correspond canonically to a certain scale of solution kernels generalizing the classical Poisson kernel for the unit disc. The scale of kernels studied is very natural and appears in many places in mathematical analysis, such as in the theory of integral representations of biharmonic functions in the unit disc.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal d'Analyse Mathematique
volume
123
pages
227 - 249
publisher
Magnes Press
external identifiers
  • wos:000339826500008
  • scopus:84904858552
ISSN
1565-8538
DOI
10.1007/s11854-014-0019-4
language
English
LU publication?
yes
id
b6a7f049-a2ce-46ab-9062-44589ba302c1 (old id 4667889)
date added to LUP
2014-09-24 13:53:22
date last changed
2017-05-07 03:18:30
@article{b6a7f049-a2ce-46ab-9062-44589ba302c1,
  abstract     = {In this paper, we introduce a scale of differential operators which is shown to correspond canonically to a certain scale of solution kernels generalizing the classical Poisson kernel for the unit disc. The scale of kernels studied is very natural and appears in many places in mathematical analysis, such as in the theory of integral representations of biharmonic functions in the unit disc.},
  author       = {Olofsson, Anders},
  issn         = {1565-8538},
  language     = {eng},
  pages        = {227--249},
  publisher    = {Magnes Press},
  series       = {Journal d'Analyse Mathematique},
  title        = {Differential operators for a scale of Poisson type kernels in the unit disc},
  url          = {http://dx.doi.org/10.1007/s11854-014-0019-4},
  volume       = {123},
  year         = {2014},
}